# SDR AALA202412161064

- Difficulty date: December 14, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N449AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10747
- Aircraft time: 11,317 hours, 3,032 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R4 DOOR ACCUMULATOR REQUIRES SERVICING. MAINTENANCE CHARGED R4 DOOR ACCUMULATOR TO THE CORRECT PRESSURE IAW AMM 52-10-00.
